| Model Number |
305U27 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 17 years post implant of this 27 mm aortic bioprosthetic valve and 32 mm mitral annuloplasty ring, the patient died.The cause of death was not received.Therefore, relatedness of the death to the aortic bioprosthetic valve and the mitral annuloplasty ring could not be excluded.It is unknown whether an autopsy was performed.